MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA HELICAL BLADE 85MM STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA HELICAL BLADE 85MM STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.038.285S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is unknown.Implant date is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.A device history record review was performed for the subject device: part number: 04.038.285ss; lot number: h191504; date of manufacture: 10 february 2017; place of manufacture: (b)(4); part expiration date: 31 january 2027; nonconformance (ncr) noted.Description of dhr review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of tfna helical blade 85mm sterile product was processed through the normal manufacturing and inspection operations but 1 nonconformance was noted.Ncr was written for a cosmetic concern for debris/spots on the part surface found at the anodize operation.The entire (b)(4) piece lot was reworked for a recleaning operation prescribed by the material science sme's and subsequently inspected.The nonconformance is not relevant to the complaint because cosmetic issues alone would not contribute to the need for revision surgery.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no non-conformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient was revised to a total hip replacement on (b)(6) 2018, due to pain and breast cancer spreading to the patient leg.The patient was originally implanted with trochanteric fixation nail-advanced (tfna) nail, tfna helical blade and locking screw on an unknown date a year ago.All implants were removed successfully with no issues.It was unknown if there was a surgical delay.Patient outcome was not reported.This is report 2 of 3 for (b)(4).

Brand Name
TFNA HELICAL BLADE 85MM STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7677635
Report Number2939274-2018-52806
Device Sequence Number849108
Product Code HSB
UDI-Device Identifier10886982098979
UDI-Public(01)10886982098979
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.038.285S
Device Catalogue Number04.038.285S
Device Lot NumberH191504
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2018
Initial Report FDA Received Date07/11/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight63